Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the homotopy type of irregular sets


Authors: P. F. Duvall and L. S. Husch
Journal: Proc. Amer. Math. Soc. 38 (1973), 419-422
MSC: Primary 54C55
DOI: https://doi.org/10.1090/S0002-9939-1973-0312458-0
MathSciNet review: 0312458
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ M$ is an open connected manifold and $ h$ is a homeomorphism of $ M$ onto itself such that $ h$ is positively regular on $ M$ and the set of irregular points, $ \operatorname{Irr} (h)$, is a nonseparating compactum, then it is shown that $ \operatorname{Irr} (h)$ is a strong deformation retract of $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C55

Retrieve articles in all journals with MSC: 54C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0312458-0
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society